Commenced in January 2007
Paper Count: 31837
Solitary Wave Solutions for Burgers-Fisher type Equations with Variable Coefficients
Abstract:We have solved the Burgers-Fisher (BF) type equations, with time-dependent coefficients of convection and reaction terms, by using the auxiliary equation method. A class of solitary wave solutions are obtained, and some of which are derived for the first time. We have studied the effect of variable coefficients on physical parameters (amplitude and velocity) of solitary wave solutions. In some cases, the BF equations could be solved for arbitrary timedependent coefficient of convection term.
Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1072670Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1480
 H. Wilhelmsson, Simultaneous diffusion and reaction processes in plasma dynamics, Phys. Rev. A 38 (1988) 1482-1489.
 R.D. Benguria, M.C. Depassier and V. Mendez, Minimal speed of fronts of reaction-convection-diffusion equations, Phys. Rev. E 69 (2004) 031106.
 J.D. Murray, Mathematical Biology I & II (Springer-Verlag, New York, 2002).
 C. Sophocleous, Further transformation properties of generalised inhomogeneous nonlinear diffusion equations with variable coefficients, Physica A 345 (2005) 457-471.
 L. Shaoyong, L. Xiumei and W. Yonghong, Explicit solutions of two nonlinear dispersive equations with variable coefficients, Phys. Lett. A 372 (2008) 7001-7006.
 A.M.Wazwaz and H. Triki, Bright solitons and multiple soliton solutions for coupled modified KdV equations with time-dependent coefficients, Phys. Scr. 82 (2010) 015001.
 H. Chen and H. Zhang, New multiple soliton solutions to the general Burgers-Fisher equation and the Kuramoto-Sivashinsky equation, Chaos Solitons Fractals 19 (2004) 71-76.
 M.G. Neubert, M. Kot and M.A. Lewis, Invasion speeds in fluctuating environments, Proc. R. Soc. Lond. B 267 (2000) 1603-1610.
 V. M'endez, J. Fort and T. Pujol, The speed of reaction-diffusion wavefronts in nonsteady media, J. Phys. A: Math. Gen. 36 (2003) 3983- 3993.
 R.A. Fisher, The wave of advance of advantageous genes, Ann. Eugenics 7 (1937) 355-369.
 J.M. Burgers, A mathematical model illustrating the theory of turbulence, Adv. Appl. Mech. 1 (1948) 171-199.
 P.S. Sundaram, A. Mahalingam and T. Alagesan, Solitary wave solution for inhomogeneous nonlinear Schr┬¿odinger system with loss/gain, Chaos Solitons Fractals 36 (2008) 1412-1418.
 W.J. Liu et al., A new approach to the analytic soliton solutions for the variable-coefficient higher-order nonlinear Schr┬¿odinger model in inhomogeneous optical fibers, J. Mod. Optic. 57 (2010) 309-315.
 X. Zhao, D. Tang and L. Wang, New soliton-like solutions for KdV equation with variable coefficient, Phys. Lett. A 346 (2005) 288-291.
 C.L. Zheng and L.Q. Chen, Solitons with fission and fusion behaviors in a variable coefficient Broer-Kaup system, Chaos Solitons Fractals 24 (2005) 1347-1351.
 S.A. El-Wakil, M.A. Madkour and M.A. Abdou, Application of Expfunction method for nonlinear evolution equations with variable coefficients, Phys. Lett. A 369 (2007) 62-69.
 Sirendaoreji and S. Jiong, Auxiliary equation method for solving nonlinear partial differential equations, Phys. Lett. A 309 (2003) 387-396.
 D.R. Nelson and N.M. Shnerb, Non-Hermitian localization and population biology, Phys. Rev. E 58 (1998) 1383-1403.
 D.M. Greenberger, Some remarks on the extended Galilean transformation, Am. J. Phys. 47 (1979) 35-38.
 E. Yomba, Construction of new soliton-like solutions for the (2 + 1) dimensional KdV equation with variable coefficients Chaos Solitons Fractals 21 (2004) 75-79.
 K. Davison et al., The role of waterways in the spread of the Neolithic, J. Archaeol. Sci. 33 (2006) 641-652.
 A. Mogilner and L.E. Keshet, A non-local model for a swarm, J. Math. Biol. 38 (1999) 534-570.